# SDR 99ZZZM169

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487GS
- Make and model: Boeing 737247
- Aircraft serial: 19600
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 65807379
- Condition: Cracked
- Location: Rt Mlg
- Part time: 47,030 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR SWING LINK ASSY FOUND CRACKED DURING MAIN LANDING CHANGE, P/N 65-80737-9.  REPLACED LINK ASSY WITH NEW LINK ASSY P/N 65-90737-1391, INSTALLED IAW B737MM 57-13-0 AND DRAWING 65C22640.  (M)
